# SDR SWAA2024040168599

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,671 hours, 9,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT IN FORWARD CABIN IS INOP<[01] RESEATED FWD FLASHLIGHT IAW AMM 25-64-00. NO DEFECTS NOTED.
